# SDR HEEA063237

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31801
- Make and model: Bell 206L-3
- Aircraft serial: 51074
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 2891ESR
- Condition: Failed
- Location: Cockpit Dg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRECTIONAL GYRO WILL NOT SLAVE PLUS OR MINUS 5 VOLTS.
